# SDR 9502209756

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Rusted
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RUST ON THE LOWER SURFACE OF THE LOWER 'BEAVER TAIL' FITTING AND UPPER AND LOWER SURFACES OF THE UPPER 'BEAVER TAIL' FITTING.  REPLACED BOTH FITTINGS PER SRM 51-01.
